Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdomen pain, nausea, dark urine, loose stool. Any measures

I have sharp pain on the right side of my lower back and right abdomen. Daily nausea , dark urin and loose stool , (Color of stool is normal) also abdominal distension . The back pain has been going on for about 10 months now, but the other symptoms just started a few weeks ago. And the pain is more frequent the past few days. Thanks Gee,Gee
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Gee,
Thanks for writing your query.

Your symptoms- pain in lower right abdomen with dark urine- can be due to some disease in the kidney.
Dark urine can be due to presence of blood in the urine.

You should get the following investigations done :-
1. Kidney Function Test.
2. Urine examination.
3. Liver Function Test(LFT).
4. Ultrasound whole abdomen.

You should get yourself examined clinically.
Donot take any medicine unless prescribed by your doctor.

Your treatment can be planed after knowing the reports of your investigations.

I hope this is helpful to you.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor